MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTC)255; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTC)255; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SANHFAGFTC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, device history record could not be reviewed as a lot number was not provided.Supplier reviewed records over the last 2 years, and no abnormal situation was found.There are 164 occurrences reported in the past 12 months.No sample was available for investigation, only photos were provided.Lint was seen on the wire.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that during an embolization in the liver/ sirs spheres embolization, there was linting of the or towels pwtb04-stm from the vascular angiography pack sanhfagftc onto the wires the towels were used to hold wire and catheter, to prevent them from bouncing off the table and to help with all the fluid on the table.There was no delay in procedure or patient injury reported.

Brand Name
VASCULAR ANGIOGRAPHY PACK (AGFTC)255
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10299101
Report Number1423537-2020-00485
Device Sequence Number11554050
Product Code OEQ
UDI-Device Identifier10888439507645
UDI-Public10888439507645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFAGFTC
Device Catalogue NumberSANHFAGFTC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;